American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. H. Dooley and N. J. Wildberger. Global character formulae for compact Lie groups. Trans. Amer. Math. Soc. 351 (1999) 477-495. MR 1638234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael Cowling and Christopher Meaney. On a maximal function on compact Lie groups . Trans. Amer. Math. Soc. 315 (1989) 811-822. MR 958889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William R. Wade. Decay of Walsh series and dyadic differentiation . Trans. Amer. Math. Soc. 277 (1983) 413-420. MR 690060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert J. Stanton. Mean convergence of Fourier series on compact Lie groups . Trans. Amer. Math. Soc. 218 (1976) 61-87. MR 0420158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert S. Strichartz. Multiplier transformations on compact Lie groups and algebras . Trans. Amer. Math. Soc. 193 (1974) 99-110. MR 0357688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] G. B. Folland. The tangential Cauchy-Riemann complex on spheres . Trans. Amer. Math. Soc. 171 (1972) 83-133. MR 0309156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert S. Strichartz. Multipliers for spherical harmonic expansions . Trans. Amer. Math. Soc. 167 (1972) 115-124. MR 0306823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1